# SDR WX0A2015080372779

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,761 hours, 39,299 cycles
- Engine: Pwa JT8D219
- Engine time: 2,976 hours, 1,658 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718174
- Condition: Vibration
- Location: Nr 1
- Part time: 51,912 hours, 34,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E

## Discrepancy

AT CRUISE 31 ENGINE VIBRATION OCCURRED & IFSD WAS CONDUCTED.  FLIGHT CREW REPORTED A RUBBER ODOR & SUSPECTED THE AUTO THROTTLE CLUTCHES.  AFTER AUTO THROTTLES WERE TURNED OFF, THE ODOR DISSIPATED, BUT THE NR 1 ENG BEGAN TO VIBRATE HEAVILY.  THE ENGINE WAS SHUTDOWN & THE FLIGHT DIVERTED.  R & R LT ENG IAW TASK CARDS 71-080-003 & 71-070-001.  OPERATIONS CHECKED NORMAL.
